Robust Stability and Stabilizability of Markov Jump Linear Uncertain Systems with Mode-Dependent Time Delays
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
This paper studies the class of uncertain linear systems with time delay and Markov jump disturbance, in which the time delay is assumed to be dependent on the system mode. An LMI-based condition for this class of systems to be robustly stable is established. Sufficient conditions for the robust stabilizability under a state feedback controller are developed, and an LMI-based method to design the state feedback is proposed. Numerical examples are worked out to show the usefulness of the theoretical results.
- Boukas, E. K., and Liu, Z. K., Deterministic and Stochastic Time-Delay Systems (to appear).
- Kolmanovskii, V. B., and Richard, J. P., Stability of Some Linear System with Delay, IEEE Transactions on Automatic Control, Vol. 44, No. 5, pp. 984-989, 1999.
- Li, X., and de Souza, C. E., Delay-Dependent Robust Stability and Stabilization of Uncertain Linear Delay System: A Linear Matrix Inequality Approach, IEEE Transactions on Automatic Control, Vol. 42, No. 8, pp. 1144-1148, 1997.
- Mahmoud, M. S., Robust Control and Filtering for Time-Delay Systems, Marcel Dekker, New York, NY, 2000.
- Mariton, M., Jump Linear Systems in Automatic Control, Marcel Dekker, New York, NY, 1990.
- Benjelloun, K., Boukas, E. K., and Yang, H., Robust Stabilizability of Uncertain Linear Time-Delay Systems with Markovian Jumping Parameters, Journal of Dynamic Systems, Measurement, and Control, Vol. 118, No. 4, pp. 776-785, 1996.
- Boukas, E. K., Liu, Z. K., and Liu, G. X., Delay-Dependent Robust Stability and HS Control of Jump Linear Systems with Time Delay, International Journal of Control, Vol. 74, No. 4, pp. 329-340, 2001.
- Boukas, E. K., Shi, P., and Benjelloun, K., On Stabilization of Uncertain Linear Systems with Markovian Jumping Parameters, International Journal of Control, Vol. 72, No. 9, pp. 842-850, 1999.
- Xie, L., Output Feedback HS Control of Systems with Parameter Uncertainty, International Journal of Control, Vol. 63, No. 4, pp. 741-750, 1996.
- Robust Stability and Stabilizability of Markov Jump Linear Uncertain Systems with Mode-Dependent Time Delays
Journal of Optimization Theory and Applications
Volume 109, Issue 3 , pp 587-600
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links
- Markov processes
- time delays
- robust stability
- linear matrix inequalities
- Industry Sectors